# SDR VNAA202104019991

- Difficulty date: April 1, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N516AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10123
- Aircraft time: 37,077 hours, 30,697 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670332603
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED FRAME AT F.S. 517 BETWEEN STR 24L - 24R IAW EA21-C7-53-111. (LEVEL 2 CPCP) LEVEL 2 CORROSION.
